Hail, Hutchinson
- When
- May 26, 1:34 PM CST to 1:36 PM CST
- Where
- Hutchinson County, 0.56 mi W of Pringle
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.950, -101.460
A severe thunderstorm over the central Texas Panhandle during the early afternoon hours produced hail. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
A severe thunderstorm over the central Texas Panhandle during the early afternoon hours produced hail. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 26, 11:15 AM CST, 2 hours 19 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1215 PM CDT WED MAY 26 2010 .AVIATION... A MOIST AND UNSTABLE ATMOSPHERE COMBINED WITH SEVERAL BOUNDARIES WILL HELP FOR THUNDERSTORMS TO DEVELOP THROUGH THE EVENING HOURS AT THE TAF SITES. SOME OF THE STORMS MAY BE SEVERE ACROSS THE PANHANDLES WITH LARGE HAIL AND DAMAGING WINDS. LOW CLOUDS AND FOG ARE EXPECTED TO RETURN TOWARD SUNRISE AT ALL TAF SITES. WINDS WILL GENERALLY BE FROM THE EAST AND SOUTHEAST MOVING AROUND TO MORE SOUTHERLY BY SUNRISE. HOWEVER...WINDS WILL BE INTERRUPTED AT TIMES AS OUTFLOW BOUNDARIES MOVE THROUGH. && .PREV DISCUSSION... /ISSUED 655 AM CDT WED MAY 26 2010/ AVIATION... 1200 UTC TAFS...AREA OF SHOWERS AND THUNDERSTORMS IN EASTERN NM WERE DISSIPATING AS THEY ENCOUNTER THE MORE STABLE AIR OVER THE TX PANHANDLE. AREA OF STRATUS HAS AFFECTED THE TERMINALS OVERNIGHT WITH CIGS BOUNCING BETWEEN IFR AND MVFR. EXPECT MVFR TO IFR CIGS THIS MORNING WITH SFC DEWPOINTS IN THE UPPER 50S TO LOWER 60S. SFC DRYLINE IS FORECAST TO REMAIN OVER EASTERN NM AND WITH SOUTHEAST WINDS ENHANCING A MOIST UPSLOPE SFC FLOW...STORMS CAN FIRE NEAR THE DRY LINE THIS AFTERNOON. SINCE ITS RATHER TOUGH TO PINPOINT WHERE THESE STORMS WILL...JUST HAVE CB REMARKS IN FOR ALL THREE SITES THROUGH TONIGHT. STRATUS SHOULD FORM AGAIN OVERNIGHT AND HAVE INTRODUCED LOW END MVFR CIGS AT THE END OF THE FORECAST PERIOD. CLK PREV DISCUSSION... /ISSUED 457 AM CDT WED MAY 26 2010/ DISCUSSION... LATEST CROP OF SHOWERS AND TSTMS MOVG EWD OUT OF ERN NM IS FIZZLING AS IT CROSSES THE STATE LINE INTO OUR FCST AREA...AND THIS TREND SHOULD CONTINUE THIS MORNING. RESIDUAL BOUNDARIES FROM YESTERDAYS TSTMS PLUS CLOSE PROXIMITY OF SFC DRYLINE ACTING ON AVAILABLE MOISTURE AND SOME DAYTIME HEATING SHOULD RESULT IN CONTINUED THREAT OF SHOWERS AND TSTMS TODAY AND THIS EVENING. RETAINED SLGT CHC POPS ALL ZONES BUT SWITCHED TO AREAL QUALIFIERS AS THE DESCRIPTOR TERM. UPPER LEVEL RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR THURSDAY THRU THE EARLY PART OF THE WEEKEND BEFORE GETTING SQUEEZED AND SHUNTED EWD LATE IN THE WEEKEND...WITH THE UPPER LEVEL FLOW THEN PROGGED TO BECOME SOMEWHAT SEMIZONAL FOR EARLY NEXT WEEK. SOME SORT OF SLOSHING DRYLINE SHOULD BE LURKING AROUND BUT DEPTH OF MOISTURE PLUS THE STRENGTH OF ANY CAPPING INVERSION ARE TWO SIGNIFICANT ELEMENTS THAT WILL DICTATE WHETHER OR NOT ANY TSTMS DVLP OVER OUR FCST AREA LATER THIS WEEKEND INTO EARLY NEXT WEEK. SINCE CONFIDENCE IS VERY LOW...BELIEVE IT WAS BEST TO KEEP POPS BELOW MENTIONABLE FOR THIS PCKG AT THIS TIME BASED ON THE TWO AFOREMENTIONED CONCERNS. HOWEVER...DID BRING A WEAK COLD FRONT INTO THE AREA LATE SATURDAY NIGHT AND EARLY SUNDAY...WITH SLIGHTLY COOLER TEMPS SEEN FOR SUNDAY. OVERALL...PREVIOUS FCST PCKG WAS IN VERY GOOD SHAPE WITH MAINLY MINOR ADJUSTMENTS DONE TO THE GRIDS. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH EARLY NEXT WEEK DUE TO EXTENSIVE GREENUP...WET TO SATURATED SOILS...RECENT RAINS...AND CONTINUED CHANCES FOR MORE SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 600 AM CDT WED MAY 26 2010 OKZ001>003-TXZ001>020-262100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 600 AM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TODAY AND TONIGHT. SOME OF THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. CLK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 122 PM CDT WED MAY 26 2010 TXZ004-008-009-261845- OCHILTREE TX-ROBERTS TX-HUTCHINSON TX- 122 PM CDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR HUTCHINSON...ROBERTS AND OCHILTREE COUNTIES. AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 12 MILES EAST OF STINNETT...MOVING EAST AT 5 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 142 PM CDT WED MAY 26 2010 OKZ003-261915- BEAVER OK- 142 PM CDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT FOR BEAVER COUNTY. AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF SLAPOUT...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
201 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 10 SW BEAVER 36.71N 100.65W
05/24/2010 E70 MPH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1000586
MADPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
210 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TORNADO 4 W SPEARMAN 36.20N 101.27W
05/24/2010 HANSFORD TX BROADCAST MEDIA
TORNADO WAS ON THE GROUND FOR 13 MINUTES. TORNADO BEGAN
ABOUT 4 MILES WEST OF SPEARMAN AND ENDED ABOUT 4 MILES
NW OF SPEARMAN. MINOR DAMAGE TO STRUCTURES ON FARMSTEAD
AND LARGE TREE LIMBS DOWNED. DAMAGE CONSISTENT WITH EF0
TORNADO.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER AMA1000575
NUTTALLPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
211 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 15 N GUYMON 36.90N 101.48W
05/24/2010 E1.00 INCH TEXAS OK TRAINED SPOTTER
0110 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.75 INCH TEXAS OK TRAINED SPOTTER
GOLFBALL SIZE HAIL... DELAYED REPORT
0112 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.00 INCH TEXAS OK PUBLIC
0128 PM HAIL 3 NE GUYMON 36.72N 101.44W
05/24/2010 E0.75 INCH TEXAS OK BROADCAST MEDIA
0230 PM HAIL 2 NW HARDESTY 36.63N 101.22W
05/24/2010 E1.00 INCH TEXAS OK BROADCAST MEDIA
0314 PM HAIL 4 WSW BAKER 36.85N 101.09W
05/24/2010 M2.00 INCH TEXAS OK STORM CHASER
0340 PM HAIL 8 SSE WHITE DEER 35.33N 101.11W
05/24/2010 E2.50 INCH CARSON TX PUBLIC
0401 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E1.50 INCH CARSON TX AMATEUR RADIO
0411 PM HAIL 3 E PAMPA 35.55N 100.91W
05/24/2010 M1.00 INCH GRAY TX AMATEUR RADIO
0413 PM DOWNBURST 1 N GROOM 35.22N 101.11W
05/24/2010 E70 MPH CARSON TX AMATEUR RADIO
0415 PM HAIL PAMPA 35.55N 100.96W
05/24/2010 E1.75 INCH GRAY TX PUBLIC
0415 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E2.00 INCH CARSON TX AMATEUR RADIO
0419 PM HAIL 22 NW MIAMI 35.92N 100.92W
05/24/2010 M1.75 INCH ROBERTS TX AMATEUR RADIO
0514 PM HAIL 5 E PAMPA 35.55N 100.88W
05/24/2010 E1.00 INCH GRAY TX TRAINED SPOTTER
0515 PM HAIL 15 W PERRYTON 36.39N 101.07W
05/24/2010 E1.25 INCH OCHILTREE TX PUBLIC
0515 PM HAIL 15 SW PAMPA 35.39N 101.15W
05/24/2010 E2.00 INCH CARSON TX PUBLIC
0520 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 M1.25 INCH ROBERTS TX FIRE DEPT/RESCUE
0523 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 E1.00 INCH ROBERTS TX PUBLIC
0550 PM NON-TSTM WND DMG 3 N SLAPOUT 36.66N 100.12W
05/24/2010 BEAVER OK EMERGENCY MNGR
TREES BLOWN DOWN
0550 PM NON-TSTM WND DMG 1 E SLAPOUT 36.62N 100.10W
05/24/2010 BEAVER OK EMERGENCY MNGR
FUEL TANK BLOWN OFF SETTING
0600 PM HAIL 8 SW CANADIAN 35.83N 100.48W
05/24/2010 E1.00 INCH HEMPHILL TX PUBLIC
0605 PM HAIL 5 S CANADIAN 35.84N 100.38W
05/24/2010 E0.88 INCH HEMPHILL TX PUBLIC
0625 PM HAIL 16 NE CANADIAN 36.07N 100.18W
05/24/2010 E1.25 INCH LIPSCOMB TX PUBLIC
0645 PM HAIL 18 SE CANADIAN 35.73N 100.16W
05/24/2010 E1.75 INCH HEMPHILL TX STORM CHASER
APPROX 15 MILES EAST OF HWY 83 ON 33.
0800 PM HAIL HIGGINS 36.12N 100.03W
05/24/2010 E1.00 INCH LIPSCOMB TX PUBLIC
0829 PM TORNADO 4 W SPEARMAN 36.20N 101.27W
05/24/2010 HANSFORD TX BROADCAST MEDIA
TORNADO WAS ON THE GROUND FOR 13 MINUTES. TORNADO BEGAN
ABOUT 4 MILES WEST OF SPEARMAN AND ENDED ABOUT 4 MILES
NW OF SPEARMAN. MINOR DAMAGE TO STRUCTURES ON FARMSTEAD
AND LARGE TREE LIMBS DOWNED. DAMAGE CONSISTENT WITH EF0
TORNADO.
0837 PM TORNADO 3 W SPEARMAN 36.20N 101.25W
05/24/2010 HANSFORD TX TRAINED SPOTTER
SATELLITE TORNADO OCCURRING WITHIN CIRCULATION OF MAIN
TORNADO. 4 NW OF SPEARMAN.
0847 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX TRAINED SPOTTER
TWO BRIEF TORNADO TOUCHDOWNS WITHIN THE SAME STORM
AFTER MAIN TORNADO WEST OF SPEARMAN LIFTED.
0852 PM HAIL 5 N AMARILLO 35.27N 101.83W
05/24/2010 E0.88 INCH POTTER TX AMATEUR RADIO
0856 PM TORNADO SPEARMAN 36.20N 101.19W
05/24/2010 HANSFORD TX AMATEUR RADIO
REPORTED ALSO BY RELIABLE STORM SPOTTER
0915 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
0925 PM HAIL 2 N PERRYTON 36.42N 100.80W
05/24/2010 E1.00 INCH OCHILTREE TX LAW ENFORCEMENT
0930 PM TSTM WND GST 10 SW BEAVER 36.71N 100.65W
05/24/2010 E70 MPH BEAVER OK EMERGENCY MNGR
0941 PM HAIL 1 W CLARENDON 34.94N 100.91W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
1015 PM HAIL 2 N PANTEX 35.35N 101.58W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1017 PM TSTM WND GST 10 S FARNSWORTH 36.18N 100.97W
05/24/2010 E60 MPH OCHILTREE TX TRAINED SPOTTER
1035 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1039 PM HAIL LELIA LAKE 34.90N 100.77W
05/24/2010 E1.75 INCH DONLEY TX LAW ENFORCEMENT
1045 PM HAIL 8 N LELIA LAKE 35.02N 100.77W
05/24/2010 E2.75 INCH DONLEY TX LAW ENFORCEMENT
1050 PM HAIL 11 S BORGER 35.50N 101.40W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1107 PM HAIL 6 ESE BORGER 35.63N 101.30W
05/24/2010 E1.75 INCH HUTCHINSON TX PUBLIC
1110 PM HAIL 5 E CLARENDON 34.94N 100.80W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1115 PM HAIL 8 E CANYON 34.98N 101.78W
05/24/2010 E1.00 INCH RANDALL TX PUBLIC
1145 PM HAIL AMARILLO 35.20N 101.82W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN FLORIDA AND KENTUCKY
1145 PM HAIL 1 WNW AMARILLO 35.21N 101.84W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN THE STREETS OF FLORIDA AND
KENTUCKY
1202 AM HAIL 2 N AMARILLO 35.23N 101.82W
05/25/2010 E1.50 INCH POTTER TX TRAINED SPOTTER
1210 AM HAIL 4 WNW PAMPA 35.57N 101.02W
05/25/2010 E2.00 INCH GRAY TX PUBLIC
1215 AM HAIL 3 SW WHITE DEER 35.40N 101.21W
05/25/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1258 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MEDIA REPORTED I-40 EAST AND WESTBOUND IS BEING CLOSED
AT WASHINGTON DUE TO FLOODED UNDERPASS.
0100 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MULTIPLE ROAD CLOSURES WITHIN AMARILLO. INTERSTATE 40
CLOSED EAST AND WEST BOUND AT WASHINGTON. INTERSTATE 40
AND ROSS AND INTERSTATE 40 AND COULTER ARE IMPASSABLE
INTERSTATE 27 AND HILLSIDE... INTERSTATE 27 SOUTH NEAR
BELL STREET IS CLOSED. THERE HAVE BEEN HIGH WATER
RESCUES AT SEVERAL INTERSECTIONS WITHIN AMARILLO. TWO
CARS HAVE BEEN OVERTURNED AT 34TH AND THE CANYON E-WAY.
0130 AM HAIL 2 SW AMARILLO 35.18N 101.84W
05/25/2010 E1.75 INCH POTTER TX PUBLIC
0130 AM TSTM WND GST 2 SW AMARILLO 35.18N 101.84W
05/25/2010 M60 MPH POTTER TX PUBLIC
0153 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT BELL STREET AND FULTON.
0154 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
INTERSTATE 40 WAS BLOCKED TO WESTBOUND TRAFFIC DUE TO
UNDERPASS FLOODING AT INTERSTATE 40 AND ROSS.
0157 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT MESA CIRCLE AND WESTERN.
&&
EVENT NUMBER AMA1000516 AMA1000531 AMA1000517 AMA1000518 AMA1000519
AMA1000520 AMA1000521 AMA1000522 AMA1000523 AMA1000524 AMA1000525
AMA1000527 AMA1000526 AMA1000528 AMA1000540 AMA1000543 AMA1000529
AMA1000530 AMA1000535 AMA1000536 AMA1000533 AMA1000532 AMA1000534
AMA1000539 AMA1000538 AMA1000575 AMA1000541 AMA1000576 AMA1000545
AMA1000544 AMA1000546 AMA1000547 AMA1000586 AMA1000548 AMA1000568
AMA1000549 AMA1000550 AMA1000552 AMA1000557 AMA1000551 AMA1000572
AMA1000570 AMA1000569 AMA1000553 AMA1000555 AMA1000554 AMA1000571
AMA1000556 AMA1000559 AMA1000560 AMA1000584 AMA1000585 AMA1000561
AMA1000562 AMA1000563
NUTTALLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 216 PM CDT WED MAY 26 2010 TXZ002>004-007>009-261945- SHERMAN TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-MOORE 216 PM CDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR MOORE...HUTCHINSON... ROBERTS...OCHILTREE...HANSFORD AND SHERMAN COUNTIES. AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF STRONG THUNDERSTORMS FROM 16 MILES EAST OF STINNETT TO PRINGLE...MOVING EAST AT 5 MPH. HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. LG
The Amarillo radar (KAMA), 83 km away, was scanning. The volume nearest the first event began at 19:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2010Every state in 2010This day in weather historyWarnings in Texas, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 233266.